# SDR USAA980214

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crack
- Location: Entry Doorway
- Part time: 40,455 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .125 INCH CRACK AFT ENTRY DOOR LOWER HINGE CUTOUT, LOWER FORWARD EDGE OF FUSELAGE SKIN.  INSTALLED DOUBLER AND TRIPLER, REPAIRED PER SRM 53-30-3 FIG 34.  (M)
